# SDR SWAA087349

- Difficulty date: December 25, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 9,618 hours, 5,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT LIGHT COVER MISSING.  REMOVED AND REPLACED LENS ASSY PER MM.
